# SDR 96FDEA01220

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518216
- Condition: Dented
- Location: Bs 416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0104, 006, SKIN DENT BS 416 RBL 40 WL 168.  *S/D*  REPAIRED SKIN DENT AT BS 416, RBL 40, WL 168 FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER AND INSTALLED IAW 53-30-01.
